# SDR RAIA960322

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Out Of Adjust
- Location: Baggage Bay
- Part time: 1,113 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DCA - FLT NR 7742 - CARGO DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF.  MAINTENANCE ISSUED DMI 52-3, MAINTENANCE LATER CLEARED DMI BY ADJUSTING BAGGAGE DOOR MICROSWITCH.  (M)
